# SDR SWAA2021111724113

- Difficulty date: September 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 193D AFT EDGE SEVERAL FASTENER HOLES CRACKED . ; / [01] CORRECTION FOR REFERENCE SRM 51-70-04-2R-9; [02] REPAIRED AT PANEL 193D AS PER B737- 700 SRM. 51-70-04-2R-9 .MATERIAL USED PO.1731939 AND PO 1694548; [03] VERIFIED ITEM 1 AND 2.; [04] RESTORED FINISH AT ACCESS PANEL 193D IAW B 737-7 AMM51-21-73-370-803.; [05] SUMMARY=REPAIRED AT PANEL 193D AS PER B737- 700 SRM. 51-70-04-2R-9 .MATERIAL USED PO.1731939 AND PO 1694548 RESTORED FINISH AT ACCESS PANEL 193D IAW B 737-7 AMM51-21-73-370-803.; [06] VERIFIED STEPS 4 AND 5. N/R FINALIZED.; [07] CORRECTION. REFERENCE USED IS B737-700 SRM 53-60-70-2R-1; [08] CORRECTION. REFERENCE USED IS B737-700 SRM 53-60-70-2R-1
